A restricted Epstein zeta function and the evaluation of some definite integrals

Volume 104 / 2002

Habib Muzaffar, Kenneth S. Williams Acta Arithmetica 104 (2002), 23-66 MSC: Primary 11E16, 11E25, 11E45; Secondary 33B10. DOI: 10.4064/aa104-1-2

Authors

  • Habib MuzaffarCentre for Research in Algebra and Number Theory
    School of Mathematics and Statistics
    Carleton University
    Ottawa, Ontario K1S 5B6, Canada
    e-mail
  • Kenneth S. WilliamsCentre for Research in Algebra and Number Theory
    School of Mathematics and Statistics
    Carleton University
    Ottawa, Ontario, Canada K1S 5B6
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image